Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dotty1

B-Vitamin Shots for oily hair, oily skin & acne

I have been reading about B-Vitamin shots. I don't think most people know just how easy it is to develop a B-complex defiency. They are water soluble and many factors can quickly cause a defiency.

Factors that can cause deficiency:

-Refined & processed foods. White flour actually drains B-Vitamins!

-Oral birth control - Physicians are required by law to advise their patients to take B supplements if using birth control. Few physicians actually do this!

-Alcohol

-Smoking

-Emotional or physical stress

-Certain medications (metformin)

Aside from these factors, there are many people who are genetically predisposed to malabsorbtion problems. My grandmother used to get B-Vitamin shots. I was told that members in my family don't absorb B-vitamins as well as they should.

B-Vitamin deficiency is linked with various forms of skin problems:

Oily hair, oily skin and whiteheads: Vitamin B2

Seborrhea: B2, B6

Acne: B6

Because the B-Complex deficiencies are so common, a shot is offered at doctor's offices, take-home kits and nurse stations.

Although I've taken a B-Complex for years, I've decided I'll get a B-Vitamin shot.

Edited by Dotty1

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×